# SDR 2003FA0000929

- Difficulty date: September 13, 2003
- Submitted: September 14, 2003
- Operation: General aviation
- Aircraft: N4960R
- Engine: Cont O300D
- Engine time: 1,480 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Cam
- Part number: 10885431
- Condition: Cracked
- Location: Magneto
- Component: Magneto, Bendix, S6LN21
- Component part number: 105136539
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION MAGNETO WAS REMOVED FOR 500 HR INSPECTION.  FOUND MAGNETO CAM PART NR 10-88543-1 TO BE CRACKED AND UNSERVICEABLE.  MAGNETO WAS FUNCTIONING NORMALY DURING ENGINE RUN UP PRIOR TO ANNUAL INSPECTION.  CRACK WAS NOT VISIBLE UNTILL THE MAGNETO CASE WAS DISASSEMBLED.  MAGNETO HAD RECIEVED 1000 HOUR OVERHAUL APPROXIMATELY 480 HOURS PRIOR.
